Advanced Search
MyIDEAS: Login to save this paper or follow this series

Axiomatic characterizations of the Walras correspondence for generalized economies

Contents:

Author Info

  • Nouweland, C.G.A.M. van den

    (Tilburg University)

  • Peleg, B.

    (Tilburg University)

  • Tijs, S.H.

    (Tilburg University)

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=26702
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-72933.

as in new window
Length:
Date of creation: 1996
Date of revision:
Publication status: Published in Journal of Mathematical Economics (1996) v.25, p.355-372
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-72933

Contact details of provider:
Web page: http://www.tilburguniversity.edu/

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Lensberg, Terje, 1988. "Stability and the Nash solution," Journal of Economic Theory, Elsevier, Elsevier, vol. 45(2), pages 330-341, August.
  2. Peleg, Bezalel & Tijs, Stef, 1996. "The Consistency Principle for Games in Strategic Forms," International Journal of Game Theory, Springer, Springer, vol. 25(1), pages 13-34.
  3. Hart, Sergiu & Mas-Colell, Andreu, 1989. "Potential, Value, and Consistency," Econometrica, Econometric Society, Econometric Society, vol. 57(3), pages 589-614, May.
  4. Nagahisa, Ryo-ichi, 1992. "Walrasian social choice in a large economy," Mathematical Social Sciences, Elsevier, Elsevier, vol. 24(1), pages 73-78, August.
  5. Norde, Henk & Potters, Jos & Reijnierse, Hans & Vermeulen, Dries, 1996. "Equilibrium Selection and Consistency," Games and Economic Behavior, Elsevier, Elsevier, vol. 12(2), pages 219-225, February.
  6. Peters, H. & Tijs, S.H. & Zarzuelo, J., 1994. "A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions," Open Access publications from Tilburg University, Tilburg University urn:nbn:nl:ui:12-154194, Tilburg University.
  7. Thomson, William, 1988. "A study of choice correspondences in economies with a variable number of agents," Journal of Economic Theory, Elsevier, Elsevier, vol. 46(2), pages 237-254, December.
  8. Nagahisa, Ryo-ichi, 1991. "A local independence condition for characterization of Walrasian allocations rule," Journal of Economic Theory, Elsevier, Elsevier, vol. 54(1), pages 106-123, June.
  9. Mas-Colell, Andrew, 1974. "An equilibrium existence theorem without complete or transitive preferences," Journal of Mathematical Economics, Elsevier, vol. 1(3), pages 237-246, December.
  10. Peleg, Bezalel, 1985. "An axiomatization of the core of cooperative games without side payments," Journal of Mathematical Economics, Elsevier, vol. 14(2), pages 203-214, April.
  11. Heumen, R. van & Peleg, B. & Tijs, S.H. & Borm, P.E.M., 1996. "Axiomatic characterizations of solutions for Bayesian games," Open Access publications from Tilburg University, Tilburg University urn:nbn:nl:ui:12-72930, Tilburg University.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Anne van den Nouweland & Myrna H. Wooders & S. Tijs, 2002. "Axiomatization of ratio equilibria in public good economies," Social Choice and Welfare, Springer, Springer, vol. 19(3), pages 627-636.
  2. Nir Dagan, 1996. "Consistency and the Walrasian allocations correspondence," Economics Working Papers, Department of Economics and Business, Universitat Pompeu Fabra 151, Department of Economics and Business, Universitat Pompeu Fabra.
  3. Lee, Darin & Volij, Oscar, 2002. "The core of economies with asymmetric information: an axiomatic approach," Journal of Mathematical Economics, Elsevier, vol. 38(1-2), pages 43-63, September.
  4. Serrano, Roberto & Volij, Oscar, 1998. "Axiomatizations of neoclassical concepts for economies," Journal of Mathematical Economics, Elsevier, vol. 30(1), pages 87-108, August.
  5. Nir Dagan, 1995. "Consistent Solutions in Exchange Economies: a Characterization of the Price Mechanism," Economic theory and game theory, Nir Dagan 011, Nir Dagan.
  6. Korthues, Bernd, 2000. "Characterization of an extended Walrasian concept for open economies," Journal of Mathematical Economics, Elsevier, vol. 33(4), pages 449-461, May.
  7. Maniquet, Francois, 1996. "Horizontal equity and stability when the number of agents is variable in the fair division problem," Economics Letters, Elsevier, Elsevier, vol. 50(1), pages 85-90, January.
  8. van den Nouweland, Anne & Wooders, Myrna, 2011. "Share equilibrium in local public good economies," Journal of Mathematical Economics, Elsevier, vol. 47(3), pages 376-381.
  9. İpek Özkal-Sanver, 2013. "Minimal conversely consistent extension of the men-optimal solution," Social Choice and Welfare, Springer, Springer, vol. 40(1), pages 89-99, January.
  10. Thomson, William, 2011. "Chapter Twenty-One - Fair Allocation Rules," Handbook of Social Choice and Welfare, Elsevier, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 2, chapter 21, pages 393-506 Elsevier.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-72933. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.